Mosaics, principal functions, and mean motion in von Neumann algebras

Richard W. Carey University of Kentucky, Lexington, Ky., USA Joel D. Pincus State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331509

Acta Mathematica, 138, (1), 153-218, 1974.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 291 downloads ] [ 0 comments ]
@inproceedings{richard1974mosaics,,
  title={Mosaics, principal functions, and mean motion in von Neumann algebras},
  author={Richard W. Carey, and Joel D. Pincus},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242331726218},
  booktitle={Acta Mathematica},
  volume={138},
  number={1},
  pages={153-218},
  year={1974},
}
Richard W. Carey, and Joel D. Pincus. Mosaics, principal functions, and mean motion in von Neumann algebras. 1974. Vol. 138. In Acta Mathematica. pp.153-218. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242331726218.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved